# SDR CALA0700643

- Difficulty date: November 2, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C352436
- Condition: Cracked
- Location: Bs 847 S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT CARGO DOOR CUTOUT AFT FRAME AT LOWER DOOR STOP FITTING, STA 847 BETWEEN STRINGER 23R AND 24R.  THE CRACKED FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 51-40-02, PARAGRAPH 4 AND 7 AND BAC DRAWING 65C35243.
